# SDR SWAA042933

- Difficulty date: October 9, 2004
- Submitted: October 12, 2004
- Operation: Air carrier
- Aircraft: 082SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22731
- Aircraft time: 70,415 hours, 77,727 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 657378435
- Condition: Delaminated
- Location: Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A1 CHECK, FOUND RT ELEVATOR T/E SKIN DELAMINATED.  REPAIRED ELEVATOR SKIN PER EA.
